| Model Number |
9-ASD-022 |
| Medical Device Problem Code |
Difficult to Fold, Unfold or Collapse (1254)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/17/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that (b)(6) 2025, a 22mm amplatzer septal occluder was chosen for implant using a 9f amplatzer trevisio delivery system.During the procedure, while implanting, it was observed that the occluder was severely deformed and conformed into a cobra-like deformation.The team tried rectifying the deformation but the occluder did not come back to its desired shape.The procedure was completed using a new 20mm amplatzer septal occluder.The deformed device was never released from the delivery cable.There was no interaction with the cardiac structures during deployment, and no angulation/kink were noticed in the delivery system.The patient remained hemodynamically stable throughout the procedure.There was no clinically significant delay in procedure and no adverse patient effects.
Additional Manufacturer Narrative
The device is expected to be returned for investigation.It has not yet been received.A follow-up report will be submitted with all additional relevant information.
Additional Manufacturer Narrative
An event of device deformity could not be confirmed.The device was returned to abbott for investigation and the device met functional specifications when analyzed under non-physiological conditions.One image was received from the field, showing the device deploying in a cobra deformation outside of the patient.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.The cause of the reported incident could not be conclusively determined.Additionally, the lot was reviewed for similar complaints, and there is no indication of a lot-specific product issue.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.
Event or Problem Description
N/a.